# SDR UPS07M50788

- Difficulty date: October 1, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Engine: Ge CF650C2
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 2240153507
- Part serial: 6515
- Condition: Shorted
- Location: Nr 3 Nacelle
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

INSPECTION TYPE:N/A AFTER LANDING RECEIVED LVL 3 ENG 3 FIRE DET ALERT.  FOLLOWED PROCEDURE W/FIRE AGENT DISCHARGED.  REMOVED AND REPLACED NR 3 ENG UPPER FIRE DETECTOR LOOP ASSY PER MM 26-11-03-4.  REMOVED AND REPLACED FDCU PER MM 26-11-02-4.  P/N ON/OFF 8038-02-03.  S/N OFF 297 FOR FDCU.
